Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A $ 4$-dimensional Kleinian group


Authors: B. H. Bowditch and G. Mess
Journal: Trans. Amer. Math. Soc. 344 (1994), 391-405
MSC: Primary 57S30; Secondary 20H10, 30F40, 57M50
MathSciNet review: 1240944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a 4-dimensional Kleinian group which is finitely generated but not finitely presented, and is a subgroup of a cocompact Kleinian group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S30, 20H10, 30F40, 57M50

Retrieve articles in all journals with MSC: 57S30, 20H10, 30F40, 57M50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1240944-6
PII: S 0002-9947(1994)1240944-6
Article copyright: © Copyright 1994 American Mathematical Society